Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 3, Pages 340–345 (Mi zvmmf10687)  

Newton's method for minimizing a convex twice differentiable function on a preconvex set

V. I. Zabotin, Yu. A. Chernyaev

Kazan National Research Technical University, Kazan, Russia

Abstract: The problem of minimizing a convex twice differentiable function on the set-theoretic difference between a convex set and the union of several convex sets is considered. A generalization of Newton's method for solving problems with convex constraints is proposed. The convergence of the algorithm is analyzed.

Key words: Newton's method, preconvex set, quadratic programming problem, necessary conditions for a local minimum, convergence of algorithm.

DOI: https://doi.org/10.7868/S0044466918030031

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:3, 322–327

Bibliographic databases:

UDC: 519.65
Received: 05.12.2016

Citation: V. I. Zabotin, Yu. A. Chernyaev, “Newton's method for minimizing a convex twice differentiable function on a preconvex set”, Zh. Vychisl. Mat. Mat. Fiz., 58:3 (2018), 340–345; Comput. Math. Math. Phys., 58:3 (2018), 322–327

Citation in format AMSBIB
\Bibitem{ZabChe18}
\by V.~I.~Zabotin, Yu.~A.~Chernyaev
\paper Newton's method for minimizing a convex twice differentiable function on a preconvex set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 3
\pages 340--345
\mathnet{http://mi.mathnet.ru/zvmmf10687}
\crossref{https://doi.org/10.7868/S0044466918030031}
\elib{https://elibrary.ru/item.asp?id=32615739}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 3
\pages 322--327
\crossref{https://doi.org/10.1134/S0965542518030144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430012700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045414573}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10687
  • http://mi.mathnet.ru/eng/zvmmf/v58/i3/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    References:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021